MathSciNet Relay Station
MathSciNet bibliographic data
MR1239930 35H05 (35N15 46E35 46N20)
Capogna, Luca; Danielli, Donatella; Garofalo, Nicola An embedding theorem and the Harnack inequality for nonlinear subelliptic equations. Comm. Partial Differential Equations 18 (1993), no. 9-10, 1765–1794.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement